# SDR SWAA2015082443099

- Difficulty date: July 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 6545806
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CRACKED AT BS 294.5, STRINGER 23L.  R & R STRINGER TIE IAW SRM & DWG.
